# SDR CALA9900699

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN BULGED AFT OF EXTERNAL POWER RECEPTACLE AT STA 294, WL 160.  THE BULGED AREA WAS CUT OUT.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-30-3.
